# SDR K4HA99099

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45767
- System (JASC): 3110 · Instrument Panel
- Part: Ballast
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SJS - FLT 14949 - SMOKE COMING FROM F/O RAIN REMOVAL HANDLE AREA.  INSPECTED AND FOUND BURNED BALLAST FOR MAIN INSTRUMENT LIGHTS.  REMOVED CANNON PLUG AND STOWED PLUG, PLACED ON DMI.  INSTALLED PLACARDS.  (M)
